U.S. doctors online nowAsk doctors free
A 41-year-old member asked:

Restasis (eye drop), are there side effects??

1 doctor answer3 doctors weighed in
Dr. George Yang
Ophthalmology 28 years experience
Restasis: All medications have potential side effects. The most common side effect of Restaiss is that it can cause a burning sensation, especially if the eyes are really dry. The burning tends to go away as the eyes become healthier and less dry.

Related questions

A 43-year-old member asked:
1 doctor answer1 doctor weighed in
A 46-year-old female asked:
2 doctor answers3 doctors weighed in
A 38-year-old member asked:
1 doctor answer3 doctors weighed in
A 30-year-old member asked:
2 doctor answers5 doctors weighed in
Last updated Sep 29, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.